# SDR DL76L010025

- Difficulty date: January 5, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 21,050 hours, 3,355 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Aft Galley
- Component: Coffee Maker
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT COFFEEMAKER SMELLS OF BURNING ODOR.  COFFEEMAKER AND AREA CLEANED PULLED C/B AND FWD TO MCO.
